# SDR SCNA20251030416

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 31,546 hours, 10,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE. 	RELAMPED R1 EMERGENCY LIGHT ASSY IN REF AMM 33-51-04. OPS CHECKS GOOD, OKAY FOR SERVICE
